Median unbiasedness of estimators of panel data censored regression models

Jeffrey R. Campbell, Bo E. Honore

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

This note proves that the estimator of panel data censored regression models proposed in Honoré [2] is median unbiased when only one parameter is estimated. This result is obtained without parametric assumptions about the distribution of the error terms.

Original languageEnglish (US)
Pages (from-to)499-503
Number of pages5
JournalEconometric Theory
Volume9
Issue number3
DOIs
StatePublished - Jan 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Social Sciences (miscellaneous)
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Median unbiasedness of estimators of panel data censored regression models'. Together they form a unique fingerprint.

Cite this